# SDR REXA2015062600642

- Difficulty date: June 26, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 LT SIDE SEAT TRACK, SIDE RAIL HAS PITTING & DAMAGE AT FS 710, 744 & 785.  LEFT SIDE SEAT TRACK IS OUT OF LIMITS IN TWO LOCATIONS IAW SRM 53-41-49.  R & R SEAT TRACK ON LT AT FS 785 - 850 IAW AMM 53-00-49.
